Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
RM1985

Something other than BP irritating my skin?

While using the Neutrogena BP, my face got severely red, itchy and dry... but I'm now, after visiting my doctor, I'm back on the Solugel cream (soon to be accutane), and nothing is happening to my face. As I understand it, Solugel is BP... am I wrong?

Share this post


Link to post
Share on other sites

I have 'Hydrophase Solugel', BP is 4%, made by Stiefel , in a gel form. I didn't know they had a cream. The results have been great in less than a week , but the burning is hellish! I was into my 3rd day - or 6th treatment

with it before I saw the reaction. :oops:

Share this post


Link to post
Share on other sites

If you are asking why the neutrogena made you itch & the solugel didn't it's probably bcs the base or suspension used in the solugel is more "refined" and easier on your face. If you are worried that no itching means it's not working, that's usually not the case, but I've been in the same erroneous boat. I thought I had to be in "pain" for it to be effective...not true.

namaste'

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×